# SDR GTIA030287

- Difficulty date: April 20, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- Engine: Pwa JT8D*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORBOARD (CABIN) AT STA 826-886 (CENTER) FWD LT CORNER BROKEN.  REMOVED DAMAGED CORRECTED ON FLOORBOARD.  FABRICATED NEW COVER.  INSTALLED NEW COVER.
